# SDR SWAA2025092914884

- Difficulty date: September 15, 2025
- Submitted: September 29, 2025
- Operation: Air carrier
- Aircraft: N8326F
- Make and model: Boeing 737-8H4
- Aircraft serial: 35969
- Aircraft time: 42,167 hours, 20,117 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Out Of Position
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR ESCAPE SLIDE FLAP DRAGGING ON DOOR THRESHOLD.   REPOSITIONED L2 DOOR ESCAPE SLIDE USING MT 725-61-06 SEE SWA ID TTG8Q0157V6.
